# SDR AALA201911139010

- Difficulty date: November 10, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 74,243 hours, 9,716 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT GALLEY FLOOR PANEL CORRODED AND SOFT. BETWEEN G9 GALLEY COMPARTMENTS 973-974 AND 975-976. REPAIRED FLOOR PANEL PER AARD 53-00-50-5 AND EA 300318.
